# SDR YENA2022031700277

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 007
- Aircraft time: 41,577 hours, 27,043 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION: [CPCP FINDING] CORROSION IN SHEAR CLIP AT FR 90 & STGR 24L-25L AT AFT CARGO COMPARTMENT; REF TOMX WO 1846 NR -00169 SHEAR CLIP WAS REPLACED PER EMB 190 SRM 51-41-01, SRM 51-41-02, AND SRM 51-75-16 PAR 4. TABLE 1 AND JETBLUE GMM 8.18.4.1 PAR.13 REV.29
